# SDR SWAA2016063053378

- Difficulty date: May 31, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 16,906 hours, 9,994 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A83353R
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER DOOR AFT HINGE CRACKED.  R & R DOOR IAW AMM.
